Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sudden worsening of Nortriptyline side effects

Posted by creepy on June 8, 2012, at 6:23:54

In reply to Sudden worsening of Nortriptyline side effects, posted by papillon2 on May 30, 2012, at 9:20:22

some people dont do well on TCA's.. severe constipation is something Ive heard about before.
You may even want to consult a gastro doc about it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:creepy thread:1018899
URL: http://www.dr-bob.org/babble/20120608/msgs/1019450.html